On quasiminimal excellent classes

Kirby, Jonathan ORCID: https://orcid.org/0000-0003-4031-9107 (2010) On quasiminimal excellent classes. Journal of Symbolic Logic, 75 (2). pp. 551-564. ISSN 0022-4812

[thumbnail of qme3]
PDF (qme3) - Accepted Version
Download (334kB) | Preview


A careful exposition of Zilber's quasiminimal excellent classes and their categoricity is given, leading to two new results: the L?1,?(Q)-definability assumption may be dropped, and each class is determined by its model of dimension ?0.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Logic
Depositing User: Users 2731 not found.
Date Deposited: 10 Oct 2011 13:21
Last Modified: 26 Mar 2023 06:30
URI: https://ueaeprints.uea.ac.uk/id/eprint/34968
DOI: 10.2178/jsl/1268917494

Actions (login required)

View Item View Item